# SDR SWIA202158404

- Difficulty date: March 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CARGO "D" RING MOUNT BRACKET AT FS 581 / STRINGER 26L - 27 HAS EVIDENCE OF CORROSION ON TOP.     (C-CHECK RO 5/22/2021)    REPLACED AND INSTALLED NEW MOUNT BRACKET P/N SH670-33389-2 AT FS581 STGR26L - 27 REF DWG NO. SH670-33600 REV Y.  SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD  51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (RII).
